Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

User564225

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

3 Neutral

About User564225

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. i tried to be strong, to let it all go.. i tried to not care what people think of me and to just love myself the way i am. i tried, life..i tried. butbut, this is so exhausting, pretending that you're happy is so fucking exhausting. life is not just a pretty picture when you have this horrible, HORRIBLE skin condition. i don't want to wear makeup just bc i'm a mess and i don't people to see it. i even hate myself when i wear makeup. because i know that's not who i am. i know im on a strong m
  2. DAY 93 ok so there are no changes today..skin is still the same in terms of side effects, i feel like my teeth is gona full out..so sensitive>< also..my depression gets worse everyday.. espacially with no improvements in my skin.. i think ill just have to be patient..
  3. hello there! i just want to say that im in the same situation and i already started 3 months ago. my face looks really bad and i have no ability to leave the house atm... only thing we can do is to wait and be VERY parient.. i even heard that some people don't clear up till the end of their course.
  4. i don't think you need them. your skin looks so clear and ur scars are very minor. however if you need to do the laser treatment you should wait at least 6 months post accutane your scars aren't bad at all
  5. hi there! today i finished my third month too. glad things are working well for you x im on 40mg too but still breaking out, meh :c
  6. Mm yeah, I've read tons of stories about this drug and a lot of people say they'll clear up and then have another breakout on the course. Have you also been tracking when the breakouts have been appearing? Are they during a certain time on your cycle? If you were forced to take contraception to get Accutane, it could be from that too. hmm i don't really know.. i remember last month when i had my period my skin was better than it is now
  7. i cleared up beautifully the first month and then i started to break out again..seems like it happens to many people on accutane
  8. i think you wont get an IB since your are on a low dose x i got mine when i was on 20mg for the second month
  9. please stop wasting your time with diet and shit. just go on a second round of accutane, this time a higher dosage to get rid of it for good. if you feel more physical pain then you can stop..
  10. heyy there! sorry i haven't been aploading, these days are so hard for me and all i'm trying to do is to just be patient. i had to study for finals + my mental disorders have been getting worse these days. DAY 90 ok so the first month my skin was doing so much better but no it's back to what it used to be :c it's really frustrating. is it normal tho? i mean starting to clear and then breaking out again.. side effects are kinda annoying .-. - dry skin -dry lips -fatigue -sore gums( this an
  11. DAY15 -my lips and my eyes are so dryy -i feel tired all the time - i went to the dermatologist and had a facial. she told me my skin looked better but i don't see any huge improvements ttbh
  12. weird! i heard some good things about skin clearing up faster with facials while on tane, espacially if you're on a low dosage since your skin isn't too fragile well i called the dermatologist today and she told e to come next week for a facial :3
  13. hllw! tbh im still not sure about getting a facial, i think i'll just let the accutane do its thing ow i'm sorry to hear that your skin broke out.. but i think it's a good thing since the med is pushing everything out. let's be patient x
  14. DAY11 my lips are a little bit drier than usual my face is less oily no improvements whatsoever i think im gona go for a facial next week to get these whitheads and blackheads extracted
  15. thank you. i needed this.♡ hey there. thank you for your reply and all your great tips.im on accutane now so i can't use topicals but i'll try to drink lots of water..
×